# SDR IXXA07SMN180S

- Difficulty date: June 30, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4772397UI
- Condition: Cracked
- Location: Zone 200
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT FUSELAGE FITTING HAS A CRACK LONGERON 17 LEFT STATION 1768.000.  REMOVED CRACKED FITTING.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-21, 51-1-20D, 51-3-0, SRM 51-1-8B, DC8 SRM 51-1-21, 51-1-20D, 51-3-0, AND DC8 SRM 51-3-1.
